Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A non-standard truth definition


Author: Robert McNaughton
Journal: Proc. Amer. Math. Soc. 5 (1954), 505-509
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062085-6
MathSciNet review: 0062085
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hao Wang, The irreducibility of impredicative principles, Math. Ann. vol. 125 (1952) pp. 56-66. MR 0051183 (14:439a)
  • [2] -, Truth definitions and consistency proofs, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 243-275. MR 0049136 (14:123a)
  • [3] R. McNaughton, Review of [1], J. Symbolic Logic vol. 18 (1953) pp. 265-266. MR 0055280 (14:1052b)
  • [4] L. Henkin, Completeness in the theory of types, J. Symbolic Logic vol. 15 (1950) pp. 81-91. MR 0036188 (12:70b)
  • [5] B. Rosser and Hao Wang, Non-standard models for formal logics, J. Symbolic Logic vol. 15 (1950) pp. 113-129. MR 0038307 (12:384c)
  • [6] A. Tarski, Der Wahrheitsbegriff in den formalisierten Sprachen, Studia Philosophica vol. 1 (1936) pp. 251-405.
  • [7] W. V. Quine, Mathematical logic, New York, 1940.
  • [8] A. Mostowski, On models of axiomatic systems, Fund. Math. vol. 39 (1952) pp. 133-158. MR 0054547 (14:938c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062085-6
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society